Erratum to: Upper semi-continuous set-valued functions

J. E. Jayne University College London, England C. A. Rogers University College London, England

TBD mathscidoc:1701.331666

Acta Mathematica, 155, (1), 149-152, 1985.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 82 downloads ] [ 0 comments ]
@inproceedings{j.1985erratum,
  title={Erratum to: Upper semi-continuous set-valued functions},
  author={J. E. Jayne, and C. A. Rogers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203304896625375},
  booktitle={Acta Mathematica},
  volume={155},
  number={1},
  pages={149-152},
  year={1985},
}
J. E. Jayne, and C. A. Rogers. Erratum to: Upper semi-continuous set-valued functions. 1985. Vol. 155. In Acta Mathematica. pp.149-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203304896625375.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved